Publication
Title
Quadrature methods for bayesian optimal design of experiments with nonnormal prior distributions
Author
Abstract
Language
English
Source (journal)
Journal of computational and graphical statistics. - Alexandria, Va
Publication
Alexandria, Va : 2018
ISSN
1061-8600
Volume/pages
27:1(2018), p. 179-194
ISI
000430484300016
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 05.09.2018
To cite this reference